# SDR 07FDEA03774

- Difficulty date: September 14, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N815FD
- Make and model: Airbus A310-324
- Aircraft serial: 638
- Aircraft time: 29,282 hours, 8,575 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57247714203
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING DAMAGE AT ONE POSITION AND CRACK WITH DEFORMATION AT ANOTHER LOCATION ON FIXED LEADING EDGE D-NOSE SKIN RT, BETWEEN TRACK 3 AND TRACK 4.  REPAIR PERFORMED BY BLENDING OUT DAMAGES AT BOTH POSITIONS, REMOVING FASTENER OF HOLE IN AREA OF CRACK WITH ROTOTEST TO INSURE THE CRACK DOES NOT PROPAGATE FROM THE OTHER SIDE AWAY FROM THE SKIN EDGE, AREAS NDT INSPECTED, ALL IAW EA 6-  5740-92207 AND RAS/BAE/1001695/2005 ISSUE B.
